2019
Том 71
№ 11

All Issues

Bak S. N.

Articles: 2
Article (Ukrainian)

Existence of the solitary traveling waves for a system of nonlinearly coupled oscillators on the 2d -lattice

Bak S. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 4. - pp. 435-444

We consider a system of differential equations that describes the dynamics of an infinite system of nonlinearly coupled nonlinear oscillators on the 2d-lattice. By the method of critical points, we obtain a result on existence of the solitary traveling waves.

Article (Russian)

On the dynamical equations of a system of linearly coupled nonlinear oscillators

Bak S. N., Pankov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 723–729

We consider a system of differential equations that describes the dynamics of an infinite chain of linearly coupled nonlinear oscillators. Some results concerning the existence and uniqueness of global solutions of the Cauchy problem are obtained.